# SDR YENA2024082701176

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 02132
- Aircraft time: 76,736 hours, 27,665 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON PYLON SPIGOT FITTING AT RH PYLON; (RESOLVED ON W/O: 1301603 TASKCARD: NR-00043) REF AEROMAN WO#2024-50/1 NR# 2024- 216663 REMOVED AND REPLACED SPIGOT FITTING LOC ON PYLON RH SIDE IAW A320 SRM 54-51-12-300-002. THIS REPAIR IS CATEGORY A. NO REQUIRED FURTHER INSPECTION. THIS PART IS CONSIDERED PRIMARY STRUCTURE IAW A320 SRM 51-11-12. TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N A21043164 DUE DATE OCT/16/2024.MICROMETER P/N 293-20344-30 S/N 76011026 DUE DATE A/31/2025 SMALL HOLE GAUGE P/N 2ZVC5 S/N ARE-419672 DUE DATE MAY/05/2025DONE BYJ. MARTINEZ 8602115 INSPECTED BY QC J. FLORES 259QC.
